# SDR ASAA0852534

- Difficulty date: February 1, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 3,639 hours, 1,118 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Condition: Malfunctioned
- Location: Flt Manage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC FAIL ON BOTH CAPT'S AND F O'S.  RESTORED BOTH AND CONTINUED.  PERFORMED FMC OPERATIONAL TEST PER 34 61 00.  NO DEFECTS NOTED.  FMC'S CHECK NORMAL.
